# SDR BUFA9527

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161DB
- Make and model: Doug DC-8-61
- Aircraft serial: 45980
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector
- Condition: Loose
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MIA/CAE (MIA/MIA) - F/O ART. HORIZ FAILED.  TEST CAUSES NO REACTION EXCEPT RANDOM ATTITUDES.  FOUND LOOSE CANNON PLUG AND RESET BREAKER, TIGHTEN CANNON PLUG.  OPS CHK NORMAL IAW MM 34-23-0.  (X)
